REAL

On spectral radius of Coxeter transformation of trees

Lakatos, Piroska (1999) On spectral radius of Coxeter transformation of trees. PUBLICATIONES MATHEMATICAE-DEBRECEN, 54 (1). pp. 181-187. ISSN 0033-3883

[img] Text
1220932.pdf
Restricted to Repository staff only

Download (192Kb) | Request a copy

Abstract

The spectral radius of a Coxeter transformation which plays an important role in the representation theory of hereditary algebras (see [DR]), is its important invariant. This paper provides both upper and lower bounds for the spectral radii of Coxeter transformations of the wild stars (i.e. the trees that have a single branching point and are neither of Dynkin nor of Euclidean type). In addition, the paper determines limit of the spectral radii of particular infinite sequences of wild stars.

Item Type: Article
Uncontrolled Keywords: Coxeter transformation, spectral radius, Coxeter polynomial.
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 10 Mar 2014 10:03
Last Modified: 10 Mar 2014 10:03
URI: http://real.mtak.hu/id/eprint/10763

Actions (login required)

View Item View Item